# SDR AALA202211221445

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 74,355 hours, 29,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED CABIN PSI LIGHT ILLUMINATED AT DOOR 2L. AIRCRAFT WAS PRESSURIZED. SLIDE AT DOOR 2L ALSO DISPATCHED UNARMED. AIR RETURNED TO PHL. UPON ARRIVAL-FOUND 2L DOOR ARMING LEVER WOULD NOT GO FLUSH IN "ARM". FOUND GALLEY CART SECURITY SEAL IN FORWARD GIRT FLOOR FITTING. REMOVED SEAL-2L DOOR OPERATIONS CHECK.
